# SDR SDR2004026

- Difficulty date: April 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588012
- Condition: Cracked
- Location: Cockpit
- Part time: 20,110 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O`S OUTER LAYER OF WINDSHIELD CRACKED IN FLIGHT.  REMOVED AND REPLACED WINDSHIELD.
